The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
CONCERNING THE PROOF OF A THEOREM OF DISCRETE PHENOMENA IN THE CAUCHY PROBLEM
Author(s): 
Pages: 139-142
Year: Issue:  2
Journal: Journal of Nanjing Forestry University(Natural Sciences Edition)

Keyword:  Cauchy非平凡解性中初始数据王光文中递推关系表出中关;
Abstract: With regard to discrete phenomena in the uniqueness of the Cauchy problem, F. Treves [1] pointed out that the Canchy problemu(x, o) = ut (x, o) = o has non-trivial solutions if and only if p=l, 3, 5. ...... Wang Guangying andothers I21 studied the Cauchy problem and Gousat problem and proved that both have a unique solution if and only if p%i, 3, 5. ...... Continuing to use the methodreferred to in Note C2]> this paper studies the Cauchy problem of Treves equation where p = l, 3, 5 ...... , puts forward the proof of the theorem that with ample and necessaryconditions, there exists C" solution, and at the same time, gives a number of its concrete expressions.
Related Articles
No related articles found